# SDR AALA20130204010

- Difficulty date: February 4, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 38,057 hours, 18,419 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELP -  INFLIGHT DFW-SJD.  CREW REPORTED CREW OXYGEN LEAK.  EMERGENCY DECLARED FLIGHT DIVERTED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  DISCOVERED CAPTAINS OXYGEN REGULATOR LEAKING.  SWAPPED WITH OBSERVERS REGULATOR AND PLACARD OBSERVERS REGULATOR PER MEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
